# SDR ASAA2015090912989

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,532 hours, 9,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037709
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT HALF OF MID CABIN EXIT SIGN FELL OFF.  ACFT GROUNDED.  REINSTALLED MID CABIN SIGN, EXIT.
